# SDR 95ZZZX4598

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Central Flying Service, LLC, repair station HBKR587E
- Aircraft: N201WB
- Make and model: Mooney M20J
- Aircraft serial: 240107
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1057005G
- Condition: Brush Broken
- Location: Mlg Actuator
- Part time: 8 hours
- Component: Dukes
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD A GEAR UP LANDING.  FOUND A BRUSH BROKEN IN THE LANDING GEAR ACTUATOR MOTOR.
